Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 19, 2024, 3:08 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2024, 3:08 PM EDT (19:08 UTC)
- Expired
- May 19, 2024, 3:34 PM EDT
- In force
- 26 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 108 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:12 PM EDT | HAIL 0.75 | 5 Nw Palm City, FL | Public report of penny size hail near SE Becker Rd and I-95. |
| May 19, 3:15 PM EDT | HAIL 0.88 | 3 Nw Palm City, FL | Train spotter reports nickel sized hail in Palm City along SW Wood Creek Dr. |
| May 19, 3:17 PM EDT | HAIL 1.75 | Snug Harbor, FL | Public report via social media with picture and video of golf ball size hail near Edgewood Dr. Hail lasted around 6 minutes. |
| May 19, 3:18 PM EDT | HAIL 1.5 | Snug Harbor, FL | Trained spotter reports 1.5 inch hail near SE Ocean Blvd and SE Monterey Rd in Stuart. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
134
WUUS52 KMLB 191908
SVRMLB
FLC085-111-191945-
/O.NEW.KMLB.SV.W.0045.240519T1908Z-240519T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
308 PM EDT Sun May 19 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Lucie County in east central Florida...
Central Martin County in east central Florida...
* Until 345 PM EDT.
* At 308 PM EDT, a severe thunderstorm was located over Palm City,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Port Saint Lucie, Walton, Stuart, Indiantown, and Palm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2707 8049 2726 8051 2738 8021 2721 8013
2712 8010
TIME...MOT...LOC 1908Z 251DEG 31KT 2718 8030
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil2 follow-up statements
755
WWUS52 KMLB 191925
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
325 PM EDT Sun May 19 2024
FLC085-111-191945-
/O.CON.KMLB.SV.W.0045.000000T0000Z-240519T1945Z/
St. Lucie FL-Martin FL-
325 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN ST. LUCIE AND NORTHEASTERN MARTIN COUNTIES...
At 324 PM EDT, a severe thunderstorm was located near Sewall's Point,
or near Jensen Beach, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. Ping pong ball sized hail was reported
near Port St Lucie and just north of Stuart with this
storm moments ago!
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Walton, Stuart, Palm City, Port Salerno, and Jensen Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2709 8034 2727 8035 2734 8019 2721 8013
2712 8011
TIME...MOT...LOC 1924Z 251DEG 31KT 2723 8015
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil444
WWUS52 KMLB 191934
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
334 PM EDT Sun May 19 2024
FLC085-111-191944-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-240519T1945Z/
St. Lucie FL-Martin FL-
334 PM EDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES IS CANCELLED...
The storm which prompted the warning has moved offshore.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2709 8034 2727 8035 2734 8019 2721 8013
2712 8011
TIME...MOT...LOC 1932Z 251DEG 31KT 2726 8006
$$
HeilWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:00 AM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, May 19, 10:00 AM EDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1000 AM EDT Sun May 19 2024 ...New UPDATE... .UPDATE... Issued at 1000 AM EDT Sun May 19 2024 Line of showers and isolated storms that moved into northern Lake/Volusia counties near sunrise have weakened this morning, with weak outflow boundary (visible on radar/satellite) just shifting southeast of Orlando Metro area. Some cloud cover progressing eastward across northern portions of east central FL, but breaks in this cloud deck are already occurring. PW values increase to 1.7 to 1.9 inches through early this afternoon ahead of an approaching frontal boundary moving into north FL, with greatest moisture primarily near to south of a line from Orlando to the Cape. Model guidance indicating some drier air then moving into areas northwest of I-4 later into the afternoon as front begins to shift into north central FL. There still remains some uncertainly in overall convective coverage today, especially with recent CAM guidance (notably the HRRR) showing lower shower/storm development through the afternoon. However, with sufficient moisture and daytime heating as highs rise into the upper 80s/low 90s, still forecasting at least scattered coverage of showers and storms developing and pushing eastward and offshore through this afternoon. PoP range from 40-50 percent north of Orlando and up to 60-70 percent to the south where greatest moisture resides and where boundary interactions are more likely with east coast sea breeze. Temps aloft will be cooler today, around -10C at 500mb, and steering winds around 700mb a little stronger out of the west up to 35-40 knots. This will continue the potential for some strong to severe storms today, with the primary threats being coin-sized hail and strong to locally damaging wind gusts to 40 to 60 mph. However, a brief tornado can't be ruled out, especially with any storm interactions with the east coast sea breeze near the coast where low level helicity increases. Frequent lightning strikes and locally heavy rainfall will also occur with any stronger convection. SPC maintains a Slight Risk (level 2 of 5) of severe weather southeast of the I-4 corridor and a Marginal Risk (level 1 of 5) from along the I-4 corridor to the northwest. && .PREVIOUS DISCUSSION... Issued at 350 AM EDT Sun May 19 2024 Today-Tonight...Another challenging forecast lies ahead for today with regard to PoPs and the chance for strong to severe lightning storms later this afternoon. For now, temperatures have fallen into the 70s and will not fall but a couple or few degrees more by daybreak. With dew points well into the 70s, the air has a pronounced muggy feel. Near to slightly above normal high temperatures are forecast this afternoon, with the warmest locations expected south around Lake Okeechobee and the Treasure Coast. It is in these same locations that we will be watching for the highest coverage of shower and storm development this afternoon, based on the latest hi-res guidance. As a decaying line of showers reaches the northern half of the forecast area this morning, it will send a layer of mid to high level clouds south across the peninsula. Despite this thin and scattered layer of high-altitude cloud cover, insolation should be plenty sufficient for efficient surface heating from late morning onward. Slightly warmer 500mb temps will exist across the south, partly a reason for the higher forecast values there this afternoon. In addition to the thin veil of cloud cover, model guidance suggests that early-day outflow may lay out a boundary for afternoon convection to form along, somewhere in the vicinity of Tampa/Sarasota to Vero Beach/Jupiter. Near this residual boundary, a collision of an active Lake Okeechobee breeze and east coast breeze (ECSB) along the Treasure Coast is forecast by mid afternoon. With this occurring as convective temperatures are reached during peak daytime heating, a speedy growth of showers and lightning storms is expected. Considerable uncertainty regarding convective initiation exists from Sebastian/Melbourne northward, where model soundings suggest surface temperatures may not reach required convT and where the formation of the ECSB appears less likely. In summary, the highest coverage of lightning storms and thereby, the greater concern for severe weather, will be focused from Lake Okeechobee to the Treasure Coast this afternoon. A Slight Risk (2 out of 5) for severe storms does extend as far north as Cape Canaveral to cover a more conditional risk for organized convection. Elsewhere, a Marginal Risk for severe storms exists, including Orlando and areas near/north of Interstate 4. The primary concerns today will be large hail (-10C at 500mb) and strong to damaging wind gusts. In addition, there is a non-zero tornado risk, mainly where locally backed winds due to the ECSB could enhance low-level helicity. Heavy downpours and frequent lightning strikes will accompany the most organized storms. Storm activity will linger across southern reaches of the area through mid to late evening, eventually coming to an end around midnight. A nearly stationary cool front will remain across north- central Florida through late tonight, but temperatures should fall further into the 70s and upper 60s by Monday morning due to slightly cooler temperatures aloft. Monday-Next Weekend...Mid level troughing will extend across the FL Peninsula early in the week with surface flow veering out of the north-northeast through Tuesday. Each afternoon, the east coast sea breeze is expected to push inland as modest PW values of 1.3" to 1.5" remain over the area. Light QPF amounts vary from model to model along the inland-moving sea breeze each day, so confidence in measurable rainfall is generally low Monday but especially by Tuesday and Wednesday. Drier air filters south from Wednesday through late week as surface high pressure and mid level ridging builds across the state. Mentionable PoPs remain confined to the Lake O/Treasure Coast region Wednesday afternoon with drier conditions Thursday into next weekend. Daytime temperatures Monday and Tuesday will reach to near normal (mid/upper 80s) with a few locations along the coast slightly below late May norms (low 80s). A gradual warming trend returns Wednesday as onshore flow resumes and 500mb temps begin to warm, especially inland. Highs back in the low to mid 90s are expected for the latter half of the work week, except where in the mid/upper 80s at the coast behind the daily sea breeze. An early look at the upcoming holiday weekend from the NBME shows a 60 percent chance or greater for high temperatures in the 90s across the area. In addition, a sea breeze collision across the interior may become more slightly more active in the late afternoon/early evening hours, enough to mention 15-20 PoP for now. && .AVIATION... (12Z TAFs) Issued at 722 AM EDT Sun May 19 2024 A band of showers and isolated lightning storms moving through LEE/DAB is forecast to diminish as it moves southward. VCSH transitions to VCTS at MCO/ISM/TIX/MLB around 17/18Z where redevelopment of storms is forecast to occur along the boundary. Higher confidence for stronger storms are forecast to develop along the Treasure Coast this afternoon as the sea breeze and Lake Okeechobee breeze develop. TSRA TEMPOs included for the Treasure Coast terminals 19/22Z. VCTS then lingering at SUA until 01Z. Southwest winds this morning become west into the afternoon increasing to around 12 kts. Occasional to frequent gusts to 20-25 kts are forecast at most terminals this afternoon. Winds back east along the Treasure Coast late this afternoon as the sea breeze develops. && .MARINE... Issued at 350 AM EDT Sun May 19 2024 Today-Tonight...SSW winds this morning 10-15 kt subside before the east coast breeze develops early to mid afternoon, mainly from Cape Canaveral southward. Winds may gust around 15 kt as a result. Shower and lightning storm development is forecast, especially along and south of Sebastian Inlet, after 2-3 PM. Storms will be capable of producing wind gusts of 40 kt or greater, large hail, and even a waterspout. The highest chance for strong to severe storms will be across the adjacent Treasure Coast waters. Seas 2-3 ft, except where locally higher in the vicinity of lightning storms. Rain and storms may persist into the early morning hours of Monday, predominantly well offshore. This Week...Seas build up to 5 ft offshore late Monday afternoon and night as surface winds veer NNE and briefly increase to around 15 kt. Seas return to 2-4 ft Tuesday and fall further mid to late week as high pressure builds over the waters. Rain and storm chances remain elevated on Monday before gradually tapering off mid to late week, as well. Winds NE on Tuesday, 10-15 kt, veering easterly Wednesday and beyond at or around 10 kt. The east coast sea breeze may locally increase wind speeds to around 15 kt each afternoon closer to the coast. && .PRELIMINARY POINT TEMPS/POPS... DAB 88 70 82 70 / 40 30 40 20 MCO 89 71 87 70 / 60 20 50 10 MLB 90 71 86 72 / 60 30 50 30 VRB 91 71 88 70 / 70 40 50 30 LEE 88 72 86 69 / 40 20 50 10 SFB 89 70 86 69 / 40 20 50 10 ORL 89 71 88 70 / 50 20 60 10 FPR 92 71 88 69 / 70 40 60 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && UPDATE...Weitlich AVIATION...Law
Hazardous weather outlook, May 19, 10:15 AM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1015 AM EDT Sun May 19 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-200000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1015 AM EDT Sun May 19 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are forecast this afternoon and evening, especially from Cape Canaveral southward to Lake Okeechobee and the Treasure Coast. A Slight Risk for severe storms exists across these areas, with the greatest concern for severe storms along the Treasure Coast. Large hail, strong to damaging wind gusts, and a tornado or two cannot be ruled out. In addition, frequent cloud-to-ground lightning strikes are expected. .EXCESSIVE HEAT IMPACT... A limited excessive heat risk exists across Okeechobee County and the Treasure Coast this afternoon. Heat indices are forecast to reach the low 100s, so heat exhaustion is possible with prolonged exposure. Practice heat safety by taking frequent breaks in air- conditioned spaces and staying hydrated. .MARINE THUNDERSTORM GUST IMPACT... Scattered to numerous lightning storms are expected this afternoon and evening, mainly near and south of Cape Canaveral. Organized storms will be capable of producing wind gusts to 40 knots or greater over inland lakes, the Intracoastal Waterway, and adjacent Atlantic waters. In addition, large hail and frequent lightning strikes are possible. .WATERSPOUT IMPACT... Waterspouts are possible as strong to severe lightning storms form along the east coast sea breeze. Boundary collisions along the coast or just offshore may lead to waterspout formation. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. The chance for lightning storms continues on Monday, decreasing by mid to late week. While organized severe weather is not currently forecast, a couple of storms could produce gusty winds and small hail on Monday. A limited risk for excessive heat returns late week into next weekend as temperatures climb into the 90s with heat indices reaching the low to mid 100s. At least a moderate risk for rip currents will exist early to mid week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Schaper/Weitlich
In the hours before
Local storm report, May 19, 2:23 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
223 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Hail 3 SW White City 27.35N 80.36W
05/19/2024 E0.70 Inch St. Lucie FL Trained Spotter
Trained spotter reports 0.70 inch hail near
the intersection of NW Manville Dr and NW
Cambay St in White City.
&&
REHLocal storm report, May 19, 2:27 PM EDT, 41 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Melbourne FL
227 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM Hail 1 NE Collins Park Estat 27.39N 80.31W
05/19/2024 E0.88 Inch St. Lucie FL Public
Corrects previous hail report from 1 NE
Collins Park Estat. Public reports hail up
to nickel size near the intersection of
Gator Trace Dr and Gator Trace Cir in Fort
Pierce.
&&
REHSpecial weather statement, May 19, 2:41 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
241 PM EDT Sun May 19 2024
FLZ159-164-259-264-191915-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
241 PM EDT Sun May 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ST. LUCIE AND NORTHERN
MARTIN COUNTIES THROUGH 315 PM EDT...
At 241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Lucie West, or near Port Saint Lucie, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Saint Lucie
Nuclear Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2717 8059 2735 8064 2750 8026 2720 8013
TIME...MOT...LOC 1841Z 253DEG 27KT 2731 8043
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HeilLocal storm report, May 19, 2:50 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
250 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Hail 2 W Port Saint Lucie Ri 27.32N 80.36W
05/19/2024 E0.50 Inch St. Lucie FL Public
Report of half inch hail near the
intersection of NW Floresta Dr and NW Curry
St in Port St Lucie received via mPING.
&&
REHLocal storm report, May 19, 2:57 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
257 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM Tstm Wnd Gst 3 WNW Yeehaw Junction 27.72N 80.95W
05/19/2024 M43 MPH Osceola FL Mesonet
The WeatherSTEM site FSWN Osceola Yeehaw
Junction measured a wind gust of 43MPH/37KTS
from the west-northwest.
&&
REHLocal storm report, May 19, 2:58 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
258 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Hail 1 N Port Saint Lucie Ri 27.33N 80.33W
05/19/2024 E0.88 Inch St. Lucie FL Public
Public report via social media of estimated
nickel size hail near the intersection of
Holly Ave and Olive Ave. Time estimated via
radar.
&&
CLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:29 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 19, 12:47 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 28 min |
| May 19, 12:50 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 40 min |
| May 19, 1:20 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 25 min |
| May 19, 1:23 PM EDT | Special Marine Warning | MLB | 97 min | |
| May 19, 1:25 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 50 min |
| May 19, 1:28 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 2 hr |
| May 19, 2:03 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 42 min |
| May 19, 2:12 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 33 min |
| May 19, 2:37 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 113 min |
| May 19, 2:39 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 36 min |
| May 19, 2:41 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
| May 19, 2:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| May 19, 3:10 PM EDT | Special Weather Statement | MLB | Indian River | 35 min |
| May 19, 3:17 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 28 min |
| May 19, 3:44 PM EDT | Special Weather Statement | MLB | Martin | 46 min |
| May 19, 4:00 PM EDT | Special Marine Warning | MLB | 90 min | |
| May 19, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 46 min |
| May 19, 6:23 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 37 min |
| May 19, 6:24 PM EDT | Special Marine Warning | MLB | 96 min | |
| May 19, 6:28 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| May 19, 6:54 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| May 19, 7:19 PM EDT | Special Weather Statement | MLB | Saint Lucie | 26 min |
| May 19, 7:24 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 34 min |
| May 19, 7:57 PM EDT | Special Marine Warning | MLB | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.